# SDR DXTA200601620

- Difficulty date: September 28, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- Aircraft time: 7,410 hours, 4,660 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7002800901
- Part serial: 98091172
- Condition: Inoperative
- Location: Yaw Damper
- Part time: 7,410 hours, 4,660 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT YAWED AND CREW HAD TO INPUT RIGHT RUDDER.  IN CRUISE, RUDDER TRIM INDICATOR WAS JUST UNDER HALF-WAY TO THE RIGHT TO KEEP A/C IN TRIM.  REMOVED AND REPLACED NR 2 LINEAR ACUTATOR PER 750 M/M 27-24-00.  OPS CHECKS GOOD.
